Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Elevated creatinine levels, breathlessness, extreme exhaustion. History of diabetes. Treatment?

My wife s mother has been suffering from diabetes for the last 24 years. Recently her tests have shown an elevated creatinine level (around 1.6, I think). Of late, since last week or so, she is suffering from extreme breathlessness, climbing stairs is a big problem - even slight exertion on level is creating exhaustion. What could be the reason for this please? She is doing the routine urine test. Email: YYYY@YYYY
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
For long standing Diabetes possibilities are many but important one are kidney failure or nephropathy,any cardiac pathology as they may no have chest pain and develop heart problem,or a infection causing asthma like problem. dehydratin due to loose motions or vomiting which may cause elevation of creatinine level. She must be checked for these possibilities and after diagnosis treated accordingly. What is her age and drugs used for control of diabetes and is she has high BP.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor